# SDR WX0A2015040872517

- Difficulty date: April 3, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N417NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53347
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORT AN UNUSUAL SMELL IN THE CABIN DURING CLIMB.  SMELL DISSIPATED RAPIDLY.  INSPECTED CABIN FOR UNUSUAL SMELLS, FOUND NO SOURCE OF ABNORMAL SMELL, OK FOR CONTINUE SERVICE.  ALSO NOTE, RAN LT & RT ACFT PACKS WITH APU & WITH ENG.  POWER AT LOW  & HIGH POWER SETTINGS, FOUND NO ABNORMAL SMELLS.  ALSO COMPLIED WITH TC 21-059-002 AS APPLICABLE, CHECK & OPERATIONS OK PER MM 21-20-00.  ALSO CHECKED ACM FOR PROPER OIL LEVEL.  CHECKS OK IAW MM 12-12-03."
